# SDR SWIA972611

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 15,239 hours, 20,595 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Heat
- Condition: Intermittent
- Location: Lt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LEFT PROP HEAT FAILS INTERMITTENTLY INFLIGHT.  RETURNED TO PDX.  MAINTENANCE FOUND THE PROP HAD BEEN STRUCK BY LIGHTNING.  REMOVED AND REPLACED LEFT BULKHEAD ASSEMBLY, DID NOT FIX PROBLEM.  P/N ON 784784-1, S/N ON 960443, S/N OFF 9202318.  REMOVED AND REPLACED ALL PROP BLADES IAW MM 61-13-04.
